MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA ADJUSTABLE AND FIXED NECKFLANGE HYPERFLEX T; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA ADJUSTABLE AND FIXED NECKFLANGE HYPERFLEX T; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 75FHXL70
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is excess plastic on the inside of the tubing.There was no adverse event or injury.
 
Additional Manufacturer Narrative
Other text: h6: event problem and evaluation codes: updated.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.There were no non-conforming reports (ncrs) initiated for the lot, or anomalies identified in the dhr (device history review).A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available., corrected data: e4: correction: customer reported to fda: no information.

Brand Name
BIVONA ADJUSTABLE AND FIXED NECKFLANGE HYPERFLEX T
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
3400 ministry pkwy
minneapolis, MN 55442
MDR Report Key15184165
Report Number3012307300-2022-14933
Device Sequence Number17739849
Product Code JOH
UDI-Device Identifier15021312015683
UDI-Public15021312015683
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model Number75FHXL70
Device Catalogue Number75FHXL70
Device Lot Number4128074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown